Fractional distributions and probability density functions of random variables generated using FDE

Ma’mon Abu Hammad, A. Awad, R. Khalil, E. Aldabbas

Abstract


Distributions have many applications in probability and other applied sciences. The aim of this research is to generate probability density functions of random variables using fractional differential equations (FDE).

Full Text: PDF

Published: 2020-02-19

How to Cite this Article:

Ma’mon Abu Hammad, A. Awad, R. Khalil, E. Aldabbas, Fractional distributions and probability density functions of random variables generated using FDE, J. Math. Comput. Sci., 10 (2020), 522-534

Copyright © 2020 Ma’mon Abu Hammad, A. Awad, R. Khalil, E. Aldabbas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS